David Gilliam
David Gilliam
Professor of Mathematics, Texas Tech University
Dirección de correo verificada de ttu.edu
Título
Citado por
Citado por
Año
Output regulation for linear distributed parameter systems
CI Bymes, IG Laukó, DS Gilliam, VI Shubov
IEEE Transactions on Automatic Control 45 (12), 2236-2252, 2000
2332000
On the global dynamics of a controlled viscous Burgers' equation
CI Byrnes, DS Gilliam, VI Shubov
Journal of Dynamical and Control Systems 4 (4), 457-519, 1998
891998
The state feedback regulator problem for regular linear systems
V Natarajan, DS Gilliam, G Weiss
IEEE Transactions on Automatic Control 59 (10), 2708-2723, 2014
832014
Global solvability for damped abstract nonlinear hyperbolic systems
HT Banks, DS Gilliam, VI Shubov
Differential and Integral Equations 10 (2), 309-332, 1997
831997
Regular linear systems governed by a boundary controlled heat equation
CI Byrnes, DS Gilliam, VI Shubov, G Weiss
Journal of Dynamical and Control Systems 8 (3), 341-370, 2002
662002
Root-locus and boundary feedback design for a class of distributed parameter systems
CI Byrnes, DS Gilliam, J He
SIAM journal on control and optimization 32 (5), 1364-1427, 1994
571994
A practical guide to geometric regulation for distributed parameter systems
E Aulisa, D Gilliam
CRC Press, 2015
522015
Numerical stationary solutions for a viscous Burgers' equation
J Burns, A Balogh, DS Gilliam, VI Shubov
Journal of Mathematical Systems Estimation and Control 8, 253-256, 1998
511998
Discrete observability of the heat equation on bounded domains
D GILLIAM, Z Li, C MARTIN
International Journal of Control 48 (2), 755-780, 1988
461988
Boundary control for a viscous Burgers' equation
CI Byrnes, DS Gilliam, VI Shubov
Identification and Control for Systems Governed by Partial Differential …, 1993
421993
The delta method for analytic functions of random operators with application to functional data
J Cupidon, DS Gilliam, R Eubank, F Ruymgaart
Bernoulli 13 (4), 1179-1194, 2007
312007
Well-posedness for a one dimensional nonlinear beam
HT Banks, DS Gilliam, VI Shubov
Computation and Control IV, 1-21, 1995
311995
Quantifying information content for ill-posed problems
DS Gilliam, JR Lund, CR Vogel
Inverse problems 6 (5), 725, 1990
301990
The impact of finite precision arithmetic and sensitivity on the numerical solution of partial differential equations
E Allen, J Burns, D Gilliam, J Hill, V Shubov
Mathematical and computer modelling 35 (11-12), 1165-1195, 2002
292002
Some properties of canonical correlations and variates in infinite dimensions
J Cupidon, R Eubank, D Gilliam, F Ruymgaart
Journal of Multivariate Analysis 99 (6), 1083-1104, 2008
282008
Boundary control, stabilization and zero‐pole dynamics for a non‐linear distributed parameter system
CI Byrnes, DS Gilliam, VI Shubov
International Journal of Robust and Nonlinear Control: IFAC‐Affiliated …, 1999
271999
Mathematical systems theory in biology, communications, computation and finance
J Rosenthal, DS Gilliam
Springer Science & Business Media, 2012
242012
Stationary solutions for a boundary controlled Burgers' equation
A Balogh, DS Gilliam, VI Shubov
Mathematical and computer modelling 33 (1-3), 21-37, 2001
232001
High gain limits of trajectories and attractors for a boundary controlled viscous Burgers' equation
CI Byrnes, DS Gilliam, VI Shubov
Journal of Mathematical Systems Estimation and Control 6, 485-488, 1996
231996
Asymptotic properties of root locus for distributed parameter systems
CI Byrnes, DS Gilliam
Proceedings of the 27th IEEE Conference on Decision and Control, 45-51, 1988
231988
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–20